# SDR SWAA2021112947347

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 25,774 hours, 11,674 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ASSIST HANDLE BROKEN ; / [01] REPAIRED AFT CARGO DOOR ASSIST HANDLE PER AMM 52-31-00
